# SDR IPXA2020070757451

- Difficulty date: July 6, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 65,578 hours, 12,715 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part serial: 3PMYB
- Condition: Inoperative
- Location: Vhf Comms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AAFTER T.O. WE COULD NOT TRANSMIT ON VHF 1. WE TRIED BOTH CAPT & F.O. SIDE WITH BOOM AND HAND MIKE. WE ARE ABLE TO HEAR TRANSMISSIONS.SWAPPED NR 1 & 3 R/T UNITS IAW MM 23-12-01. VHF 1 OPS CHECKED GOOD IAW MM 23-12-01.
